# SDR SWAA022913

- Difficulty date: December 12, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 58,834 hours, 63,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER SPLICE CORRODED, BS 907 STRINGER 26L.  REPAIRED STRINGER SECTION PER SRM
